# SDR CA140602027

- Difficulty date: May 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 37,616 hours
- Engine: Ge CFM567B24
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Condition: Failed
- Location: Fuel Crossfeed
- Part time: 13,865 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE FLIGHT CREW NOTICED THE FUEL CROSS FEED CIRCUIT BREAKER HAD TRIPPED.  A DIVERSION WAS CARRIED OUT AND THE ACFT LANDED WITH A MINOR FUEL IMBALANCE BUT WITHOUT INCIDENT.  MAINTENANCE CARRIED OUT THE FOLLOWING ACTIONS BEFORE SUCCESSFULLY RETURNING THE ACFT TO SERVICE.  FOUND TRANSFEED ACTUATOR AT FAULT. REPLACED AND FUNCTION CHECKED TRANSFEED ACTUATOR IAW AMM TASK 28-22-21-400-804.
